# SDR AALA202411188799

- Difficulty date: November 1, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: D5757162126200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEBONDED OUTBOARD FLAP LOWER SURFACE ON LEFT-HAND WING LOCATED BETWEEN RIB 12 AND RIB 15. PERFORMED PERMANANT REPAIR ON OUTBOARD FLAP LOWER SURFACE PER SRM 57-53-00-300-120.
